|previous article in this issue||next article in this issue|
Document Details :
Title: On Some Properties of De Pril transforms of Counting Distributions
Author(s): SUNDT, B.
Journal: ASTIN Bulletin
Volume: 25 Issue: 1 Date: May 1995
In this paper we study a transform introduced by DE PRIL (1989) for recursive evaluation of convolutions of counting distributions with a positive probability in zero. We discuss some cases where the evaluation of this transform is simplified and relate the transform to infinitely divisible distributions. Finally we discuss an algorithm presented by DHAENE & VANDEBROEK (1994) for recursive evaluation of convolutions.